CSpace
ASYMPTOTICALLY OPTIMAL ADAPTIVE-CONTROL WITH CONSISTENT PARAMETER ESTIMATES
CHEN, HF; GUO, L
1987-05-01
Source PublicationSIAM JOURNAL ON CONTROL AND OPTIMIZATION
ISSN0363-0129
Volume25Issue:3Pages:558-575
Language英语
WOS Research AreaAutomation & Control Systems ; Mathematics
WOS SubjectAutomation & Control Systems ; Mathematics, Applied
WOS IDWOS:A1987H180900004
PublisherSIAM PUBLICATIONS
Citation statistics
Cited Times:25[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27425
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, HF,GUO, L. ASYMPTOTICALLY OPTIMAL ADAPTIVE-CONTROL WITH CONSISTENT PARAMETER ESTIMATES[J]. SIAM JOURNAL ON CONTROL AND OPTIMIZATION,1987,25(3):558-575.
APA CHEN, HF,&GUO, L.(1987).ASYMPTOTICALLY OPTIMAL ADAPTIVE-CONTROL WITH CONSISTENT PARAMETER ESTIMATES.SIAM JOURNAL ON CONTROL AND OPTIMIZATION,25(3),558-575.
MLA CHEN, HF,et al."ASYMPTOTICALLY OPTIMAL ADAPTIVE-CONTROL WITH CONSISTENT PARAMETER ESTIMATES".SIAM JOURNAL ON CONTROL AND OPTIMIZATION 25.3(1987):558-575.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, HF]'s Articles
[GUO, L]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, HF]'s Articles
[GUO, L]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, HF]'s Articles
[GUO, L]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.